MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 MYOCARDIAL TEMPERATURE SENSORS; THERMOMETER, ELECTRONIC, CLINICAL

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 MYOCARDIAL TEMPERATURE SENSORS; THERMOMETER, ELECTRONIC, CLINICAL
Catalog Number MTS-40015
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
 
Event or Problem Description
It was reported that there was an issue with the myocardial temperature sensor.During removal of the temperature probe from the tissue, the metal portion broke off and remained in the tissue.An x-ray was performed after retrieval to confirm complete removal of the metal fragment.The issue was resolved.

Brand Name
LEVEL 1 MYOCARDIAL TEMPERATURE SENSORS
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24223183
Report Number3012307300-2026-00748
Device Sequence Number18194277
Product Code FLL
UDI-Device Identifier30695085000567
UDI-Public(01)30695085000567(17)280313(10)6097014
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K920469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMTS-40015
Device Lot Number6097014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown